# SDR USAA2015020300001

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 37,855 hours, 25,223 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR VENT SKIN VLV FAULT AT LESS THAN 80 KNOTS.  ACCOMPLISHED TSM 21-26-00-810-836-A.  NO FAULTS FOUND AT THIS TIME.  ACFT OK FOR SERVICE.
